# SDR UALA2013030601343

- Difficulty date: March 4, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 74,852 hours, 28,327 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FROM FL240-350 IS 4.5 UNITS OF RIGHT TRIM TO  MAINTAIN WINGS LEVEL.  CREW REPORTED AT CRUISE TRIM IS NOW 3.8 UNITS OF RIGHT TRIM.  PER CREW DEBRIEFING WENT TO A HIGHER ALT AND WAS SUPPOSE TO BURN LESS FUEL AT THAT ALT AND BURNED MORE FUEL.  ACCOMPLISHED FIM 27-21 FAULT TREE 805 AND ST AMM 27-23-99.  NO FAULTS FOUND AND SHEAR PINS CHECK OK.  ACCOMPLISHED RUDDER TRIM CONTROL TEST- NO FAULTS FOUND.
